Evidence map›Paper›PMID 40365257›Full record

ArticleSkin health and disease2025

Itraconazole-associated purpuric drug eruption: a rare adverse effect of a commonly prescribed drug.

Mahesh Mathur, Sandhya Regmi, Sumit Paudel, Supriya Paudel, Nabita Bhattarai, Sambidha Karki

Abstract readCase Reports
In one paragraph

Article in Skin health and disease, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.

0numbers the graph read from it
0cells of the map it votes in
0citing papers in PubMed
–field-weighted citation impact
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

0 citing papers in PubMed.

No citing paper in PubMed yet.

4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

6 authors.

Mahesh MathurDepartment of Dermatology, College of Medical Sciences Teaching Hospital, Bharatpur, Nepal.
Sandhya RegmiDepartment of Dermatology, College of Medical Sciences Teaching Hospital, Bharatpur, Nepal.ORCID https://orcid.org/0009-0005-5844-8910
Sumit PaudelDepartment of Dermatology, College of Medical Sciences Teaching Hospital, Bharatpur, Nepal.
Supriya PaudelDepartment of Dermatology, College of Medical Sciences Teaching Hospital, Bharatpur, Nepal.
Nabita BhattaraiDepartment of Dermatology, College of Medical Sciences Teaching Hospital, Bharatpur, Nepal.ORCID https://orcid.org/0009-0009-2859-0376
Sambidha KarkiDepartment of Dermatology, College of Medical Sciences Teaching Hospital, Bharatpur, Nepal.

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Purpuric drug eruption (PDE) is a rare drug reaction characterized by purpuric macules, papules and confluent plaques predominantly on the lower extremities. The drugs reported to induce PDE are epidermal growth factor receptor inhibitors, ketoconazole, acetylsalicylic acid, penicillin, sulfonamides, indomethacin, lenalidomide, linezolid and vancomycin. Drug-induced thrombocytopenia, platelet dysfunction and direct toxic effects of the drug on the capillary wall leading to increased capillary fragility are the proposed aetiologies. There is only a single report of itraconazole-induced PDE in the literature to date. We herein present a case of 57-year-old woman with PDE due to itraconazole.

Identifiers

PMID40365257
PMCPMC12068479

What OpenQuestion holds

Textmetadata
LicenceCC BY
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.